Sexual dysfunction and blood pressure.

Q: Ever since I started taking blood pressure medicine I noticed my penis getting smaller and smaller and sexually weaker and weaker everyday. I tried Viagra, Cialis, Revitral and others but still see no improvement in my BP and ED. What am I to do? Please help!

A: Since you have tried prescription drugs for your erectile dysfunction, I assume your doctor does not feel your problem is a side effect of your blood pressure or other medications. To help get your blood pressure in better control, you might want to try the Resperate. Regular use of the Resperate does not cause any sexual side effects. In addition to drugs, there are other effective treatments for erectile problems. You might want to make an appointment with an urologist for a further evaluation. To learn more about erectile dysfunction and its treatment go to this page on the Mayo Clinic site.

1 Star2 Stars3 Stars4 Stars5 Stars (17 votes, average: 3.71 out of 5)
Loading ... Loading ...